Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Late appearing side effects


07-16-2012, 09:32 AM   #1
dhay
 
dhay's Avatar
 
Join Date: Dec 2011
Location: liverpool, United Kingdom
Late appearing side effects

Hi,

Just wondering if anyone has had, or is having, a similar experience to myself?

I started taking Methotrexate three months ago with great trepidation. The first six weeks went ok but then started getting aching muscles after even the lightest of excercise (I would consider myself reasonably fit and physically strong). Also my knuckles, knees and ankles give me mild pain, mostly in the mornings and fingers most of the day. Combined with chest pain (mild) and shortness of breath (ie having to take deeper breaths). I have had chest xray but was clear, bloods clear and the nurse seemed a bit puzzled by my joint pain as Methotrexate is used to treat such things.

Am I just being paranoid, imagining these things? Do these symptoms come and go? Do I just accept it's the Crohns playing with me as I have been told it is coming back?

Any thoughts greatly appreciated.

Dave
KOBO

07-27-2012, 09:50 PM   #2
BadGut
New Member
 
Join Date: Jul 2012
Location: Texas

My Support Groups:
I have been having similar side effects. Until reading this I thought it was something else going on in my body...yet again. My doctors don't understand it either and they aren't sure what can be done. My chest x-ray was also clear but the pain is awful and the last few weeks I'm having a hard time swallowing my pills. They keep getting caught...never been a problem before.
I don't think you are paranoid and I'm looking at getting off the medicine so I'll let you know if things improve for me then...but I am not sure my doctor and I have found an alternative. Remicade gave me too many infections...
08-26-2012, 03:15 PM   #3
ormsklad
Senior Member
 
Join Date: Aug 2011
Location: Southport
hi all im the same but i have had increased alt and ggt liver but ihad odd patchs of spots and pain in my joints
__________________
DX Small Bowel June 2011

Meds:

Budesonise June 2011 - Sep 11
Aza Sep 2011- Nov 11
6MP Nov 11- Nov 11
Pred Nov 11 on going
MTX Jan 12 ongoing
Folic Acid 5mg Jan 12
B12 Vit Tabs
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Late appearing side effects
Thread Tools


All times are GMT -5. The time now is 10:45 PM.
Copyright 2006-2017 Crohnsforum.com